Q. Please suggest an Ayurvedic medicine to cure hemorrhoids and bleeding.

Answered by
Dr. Akanksha Srivastava
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Feb 01, 2020 and last reviewed on: Feb 04, 2020

Hello doctor,

For the past two weeks, I am having pain and bleeding on defecation. It started with straining on hard stool. I am not constipated. On touching, I can feel two external hemorrhoids and maybe a fissure (not sure). I have increased the fruit intake and I am applying Sunarin cream to not much relief. Can you suggest any Ayurvedic tablets? I am a 39-year old male weighing about 70 kg. I am currently taking multivitamins.

Dr. Akanksha Srivastava

Ayurveda Specialist
#

Hello,

Welcome to icliniq.com.

Sometimes external piles do not create problems, but due to some reason like constipation and others it causes health issue. Just you should take care of constipation. I am suggesting you some Ayurvedic medicines. You should continue these medicines for at least two to three months. Please let me know about any other medications you are taking for any other health problems as it is necessary to know for proper treatment. Take fiber rich diet like fruits and veggies to avoid constipation. The treatment plan is as follows:

1. Arshhar vati one tablet twice a day after meal.

2. Abhayarishta two teaspoons twice after meal.

3. Pilex ointment for external application.

4. Isabgol powder at night before going to bed.

Please give information about any other medications if you are taking right now or any other health problems if you have. Follow up after seven days.


Was this answer helpful?

 | 

Thank you doctor,

I have vestibular neuritis but I am not taking any medication for it. I hope that is fine. Please prescribe a cheaper alternative for Arsh har vati tabs. The price is on the higher side.

Dr. Akanksha Srivastava

Ayurveda Specialist
#

Hi,

Welcome back to icliniq.com.

You can take Pilex tablet in replacement of Arshhar vati if available.


Was this answer helpful?

 | 

Thank you doctor,

Since my last consultation with you, I have been taking Sunarin tablets twice a day, Abhayarishta twice a day, Isabgol powder once at night. The bleeding stopped after one day and after 20 days the post defecation pain stopped. Should I continue the treatment as you suggested for two to three months?

Dr. Akanksha Srivastava

Ayurveda Specialist
#

Hi,

Welcome to icliniq.com.

Yes, at least for a month you should continue this treatment as Ayurvedic medicines should be taken for a particular duration of three months. Also, you should be careful about constipation. And apply the cream only if pain and bleeding occurs. Take fiber rich diet and avoid spicy and oily foods. Take one vati twice a day. Follow up after 15 days.


Was this answer helpful?

 | 

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What is the treatment for hemorrhoids?

Query: Hi doctor, There is a sharp pain, itching and burning sensation in my anus. I am suffering from hemorrhoids. I am taking ointment and painkiller with a sitz bath. What can I do to treat them?  Read Full »

My wife is suffering from belly bloating.Please help.

Query: Hello doctor, My wife is suffering from belly bloating. As soon as she eats her lunch or dinner, her stomach will enlarge and she feels full. She does not feel like eating every day. She tried gelusil and other tablets, but no improvement. Also her urination is very low. Sometimes she feels intense ...  Read Full »

Why do I feel bloated after I eat?

Query: Hello doctor, I have gas problem and bloating after I eat any normal size meal. I have struggled with constipation for years, but paid very close attention to that issue. Currently, it is not the problem. I have had colonoscopy and stool tests and they were fine. I did have colitis back due to use o...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Ayurveda Specialist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.